# SDR COMA0460490

- Difficulty date: August 29, 2004
- Submitted: September 1, 2004
- Operation: Air carrier
- Aircraft: N523CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7821
- Aircraft time: 3,301 hours, 2,870 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLIGHT 5754 EMERGENCY FLOOR PATH LIGHT AT ROW 7 IS INOP.  DEFERRED MAINT PER MEL.
